# SDR DL73K970186

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Engine: Pwa JT8D15A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti Ice Duct
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 32,564 hours
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AS THROTTLE REDUCED.  RETURNED TO MCO.  FOUND NOSE ANTI-ICE DUCT CRACKED.  REPLACED SAME.  FOUND BLEED    DUCT ON LEFT SIDE OF ENGINE LEAKING AT FLANGE. REPLACED SAME.  LEAK CHECKS NORMAL.
